TUESDAY - SATURDAY 9 AM to 3 PM +1.303-364-4176
Post Chemical Peel
If you just received a "skin peel" treatment, you should not necessarily expect to "peel". However, you might have a light flaking in a few localized areas for a couple of days. Most clients who undergo these treatments have only residual redness for anywhere from one to twelve hours.
It is recommended that you do not apply other products or make-up the day of treatment. It is ideal to allow the skin to stabilize and rest overnight. However, make-up can be applied if necessary. Tonight, your sking will feel tight and pulled. If the skin feels very dry, apply a product recommended for this as frequently as needed. Although you might not actually peel, it is likely that you will experience a light exfoliation. It imight take two or more treatments for the surface of the skin to loosen and peel. Everyone responds differently and most clients look quite normal the day after their treatment. Do not apply other medications or AHA products to your skin (unless recommended at the time of the treatment) as they might be irritating.
Do not pick or pull on any loosening or exfoliating skin. This could potentially cause hyperpigmentation.
Absolutely avoid sun and tanning booths for at least three weeks.
Discontinue use of Retin-A/Retinova seven days post-treatment.
Discontinue use of Tazorac/Avage 10-14 days post-treatment (check with your dispensing physician about discontinuing prescription medications).
Do not have electrolysis, Restylane, Botox injections, IPL/Laser/RF treatments or facial waxing or use depilatories for approximately five days.
For the next two day period:
Do not apply ice or ice water to the treated areas;
Do not put your face directly into a hot shower spray. Do not use hot tubs, steam rooms or saunas;
Do not go swimming;
Do not participate in activities that would cause excessive perspiration;
Do not use loofas or other means of mechanical exfolliation;
Do not direct a hair dryer onto the treated area;
Stay cool! Getting heated internally can cause hyperpigmentation.